# SDR DHL9980226C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING, I/B FLAP, I/B HINGE, 2 INCH CRACK UNDER FLAP FITTING ATTACH POINT WING STA XW 5.000.  STOP DRILLED END CRACK .25 AT LT WING I/B FLAP I/B HINGE UNDER FLAP FITTING ATTACH POINT IAW DC-8 SRM 51-3-2 PG 1 PAR 1.  FABRICATED ANGLE REPAIR 2024-T3 050. 6X3 IAW DC-8 SRM 51-1-4 PG 1 PAR 1.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 16,13 PAR 6 & 6F.  INSTALLED REPAIR PER DC-8 SRM 51-1-21 PG 1 PAR 1.
